# SDR DALA1017173269

- Difficulty date: July 21, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 34,150 hours, 15,177 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON AFT CABIN LT FRAME SUPPORT AT +Y1732 BETWEEN FR69 & FR70.  REPAIRED PER SRM 51-42-11.
